Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/73668
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPimenov, Vladimir G.en
dc.contributor.authorHendy, Ahmed S.en
dc.date.accessioned2019-06-18T09:56:32Z-
dc.date.available2019-06-18T09:56:32Z-
dc.date.issued2017-
dc.identifier.citationPimenov Vladimir G. A NUMERICAL SOLUTION FOR A CLASS OF TIME FRACTIONAL DIFFUSION EQUATIONSWITH DELAY / Vladimir G. Pimenov, Ahmed S. Hendy // International Journal Of Applied Mathematics And Computer Science. — 2017. — Vol. 27. — № 3. — P. 477-488. — DOI: 10.1515/amcs-2017-0033.en
dc.identifier.issn2083-8492-
dc.identifier.otherhttps://content.sciendo.com/downloadpdf/journals/amcs/27/3/article-p477.pdfpdf
dc.identifier.other1good_DOI
dc.identifier.otherccfdfce2-f678-472f-89ed-2bbe206d5f42pure_uuid
dc.identifier.otherhttp://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=85030551582m
dc.identifier.urihttp://hdl.handle.net/10995/73668-
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherWalter de Gruyter GmbHen
dc.rightscc-by-nc-ndother
dc.sourceInternational Journal Of Applied Mathematics And Computer Scienceen
dc.titleA NUMERICAL SOLUTION FOR A CLASS OF TIME FRACTIONAL DIFFUSION EQUATIONSWITH DELAYen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.typeinfo:eu-repo/semantics/articleen
dc.identifier.doi10.1515/amcs-2017-0033-
dc.identifier.scopus85030551582-
local.description.firstpage477-
local.description.lastpage488-
local.issue3-
local.volume27-
dc.identifier.wos000411568700003-
local.identifier.pure2126734-
local.identifier.eid2-s2.0-85030551582-
local.identifier.wosWOS:000411568700003-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.1515-amcs-2017-0033.pdf492,53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.